# SDR SWIA202157755

- Difficulty date: February 23, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 36,517 hours, 26,177 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PASSENGER DOOR HINGE HALF, DOOR SIDE, HAS  CRATCHES/GOUGES ON ALL LUGS, AND AN ELONGATED SLOTTED TUBULAR SPRING PIN HOLE ON ITS AFT LUG.     (C-CHECK RO 4/22/2021)    REMOVED DAMAGE AS REQUIRED FROM THE OUTER SURFACE OF EACH LUG ON THE PASSENGER DOOR SIDE DOOR HINGE. REF CRJ-700 SRM 52-11-01-201-007-A01 TYPE 1 DISPOSITION AND REO 670-52-11-511 REV E DATED 2017-08-02 TYPE 1 DISPOSTION. WITHIN LIMITS. RESTORED FINISH. COMPLIED WITH 51-900-1002-SKY
